# SDR DALA2017110607963

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 76,187 hours, 17,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EXIT LIGHT UNSECURE.  SECURED THE LIGHT.  SYSTEM OPS NORMAL.
